Box Dot and Star Products on Interval – Valued Intuitionistic Fuzzy Graphs
Tintumol Sunny1, Sr. Magie Jose2

1Tintumol Sunny, Research Scholar, Marian Research Centre, St.Mary’s College Thrissur (Kerala), India
2Sr. Magie Jose, Associate Professor, Department of Mathematics, St.Mary’s College Thrissur (Kerala), India
Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1238-1242 | Volume-8 Issue-7, May 2019 | Retrieval Number: G6361058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: In this paper, Boxdot product and Star product on interval–valued intuitionistic fuzzy graphs has been introduced and degree of vertices of these new product graphs are determined. Some results involving these products are stated and proved.
Keyword: Interval-Valued Intuitionistic Fuzzy Graph, Strong Interval – Valued Intuitionistic Fuzzy Graph, Box Dot Product, Star Product, Degree of Vertices.
Scope of the Article: Cryptography and Applied Mathematics.